# SDR DALA13033873760

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,171 hours, 14,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  DOOR EMERGENCY LIGHTS AND OVERHEAD LIGHTS INOPERATIVE AT ROWS 24-33 LT.  MX BATTERY PACK M1672 AND M1673 IAW MM 33-51, OPS CHECKED GOOD.
